MAUDE Adverse Event Report: ZIMMER DENTAL RETAINING 2.5MM HEX DRIVE R LATCHLOCK; DENTAL DRIVER

ZIMMER DENTAL RETAINING 2.5MM HEX DRIVE R LATCHLOCK; DENTAL DRIVER
Model Number RHD2.5
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmerbiomet complaint number (b)(4).Weight unknown / not provided.
 
Event or Problem Description
It was reported that the implant became detached from the driver.The doctor confirms that the dental surgical procedure was completed with another implant.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).One (1) imp,tsv,4.1mm,dual sel,ha (tsv4h8) was returned for investigation.Visual evaluation of the as returned product identified the implant and mount attached with minor signs of use.A stock rhd2.5 was used to attach to the implant without a problem.The rhd2.5 listed in the complaint was not returned.Device history record (dhr) review was completed for the subject lot numbers (2020031404, 63582791).It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Lot numbers were inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot numbers (2020031404, 63582791) for similar events and no other complaint was identified.Review completed utilizing keywords: disengaged.Based on the available information, implant malfunction did not occur and the reported event was non-verifiable without return of all items involved.Therefore, driver malfunction could not be verified.H3 other text : product not returned.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
RETAINING 2.5MM HEX DRIVE R LATCHLOCK
Common Device Name
DENTAL DRIVER
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key14883832
Report Number0002023141-2022-01688
Device Sequence Number5062593
Product Code NDP
UDI-Device Identifier00889024016705
UDI-Public(01)00889024016705(17)991231(10)2020031404
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRHD2.5
Device Catalogue NumberRHD2.5
Device Lot Number2020031404
Was Device Available for Evaluation? No
Date Returned to Manufacturer07/07/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/07/2022
Supplement Date Received by Manufacturer11/30/2022
Initial Report FDA Received Date07/01/2022
Supplement Report FDA Received Date12/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/26/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age57 YR
Patient SexMale